# SDR VNAA2020020861101

- Difficulty date: February 6, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 35,930 hours, 35,080 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A GEAR DISAGREE MSG DURING INITIAL CLIMB OUT OF BTR. THE CREW FOLLOWED THE QRH AND RETURNED TO BTR FOR MX.  THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE.  THE CREW DID NOT DECLARE AN EMERGENCY HOWEVER, UPON ARRIVAL IN BTR THE CA LEARNED THAT ATC HAD DECLARED FOR THEM AND TRUCKS ROLLED.  C/W OPS TEST OF LANDING GEAR EXT/RET SYS IAW CRJ700 AMM. RECEIVED GEAR DISAGREE WARNING MSG AND ALL GEAR SYS/NO GEAR MOVEMENT B1-005968. R/R LANDING GEAR LEVER IAW CRJ700 AMM. FOUND LANDING GEAR SELECTOR VALVE TO BE LEAKING. FOUND UNNECESSARY O-RINGS ON ALL HYD LINE UNIONS, AND ELECTRICAL CONNECTOR CONTAMINATED WITH SKYDROL. REMOVED O-RINGS, CLEANED ELECTRICAL CONNECTOR, AND RETORQUED HYD LINES ON LANDING GEAR SELECTOR VALVE. ALL OPS TESTS GOOD AT THIS TIME. NO FURTHER DEFECTS NOTED.
